Clinical assessment scores worksheet with answers

Free printable Clinical assessment scores worksheet: 6 problems from easy to exam level, with an answer key. Print it or save it as a PDF.

For teachers: free to print, copy and use in class. Every new worksheet has new values and its own answer key. A link to ExamProblems on your course page is appreciated.

Name: ____________________   Date: ____________

1.Easy
A? / 2+P? / 2+G? / 2+A? / 2+R? / 2Σ?

Practice exercise (made-up values, not clinical guidance). At 5 minutes after birth, a practice newborn has a pink body with blue hands and feet, a heart rate of 120/min, a grimace when stimulated, active movement and slow, irregular breathing with a weak cry. What is the APGAR score?

5 minHR 120/min
APGAR =
2.Easy
180108SBPDBPmmHgMAP = ?

Practice exercise (made-up values, not clinical guidance). A patient’s blood pressure is 180/108 mmHg. Find the mean arterial pressure MAP = (SBP + 2·DBP)/3, to the nearest whole mmHg.

SBP 180 mmHgDBP 108 mmHg
MAP = mmHg
3.Medium
S? / 4+M? / 4+A? / 4+Mob? / 4+N? / 4+F? / 3Σ?

Practice exercise (made-up values, not clinical guidance). A practice patient is assessed with the Braden scale: sensory perception: completely limited; moisture: occasionally moist; activity: walks occasionally; mobility: slightly limited; nutrition: very poor; friction and shear: potential problem. Find the Braden total B.

6–23
B =
4.Medium
E3 / 4+V5 / 5+M? / 6GCS 14?

Practice exercise (made-up values, not clinical guidance). A practice chart records GCS 14, with E3 and V5. What motor score M was recorded, and which response does it describe? Give the number.

GCS 14E3V5
M =
5.Hard
underweighthealthy weightoverweightobesity class Iobesity class IIobesity class III

Practice exercise (made-up values, not clinical guidance). An adult weighs 72 kg and is 185 cm tall. Calculate the BMI and click the WHO weight category.

72 kg185 cm
  1. 1underweight
  2. 2healthy weight
  3. 3overweight
  4. 4obesity class I
  5. 5obesity class II
  6. 6obesity class III
6.Hard
not at riskmild riskmoderate riskhigh riskvery high risk

Practice exercise (made-up values, not clinical guidance). A practice patient is assessed with the Braden scale: sensory perception: no impairment; moisture: constantly moist; activity: walks occasionally; mobility: no limitation; nutrition: excellent; friction and shear: no apparent problem. Use the bands 19–23 not at risk, 15–18 mild, 13–14 moderate, 10–12 high and 9 or below very high. Click the risk level.

  1. 1not at risk
  2. 2mild risk
  3. 3moderate risk
  4. 4high risk
  5. 5very high risk

Answer key

  1. 1. APGAR = 7
  2. 2. MAP = 132 mmHg
  3. 3. B = 13
  4. 4. M = 6
  5. 5. healthy weight
  6. 6. not at risk

Full step-by-step solutions: practise this topic on examproblems.com.